# SDR AT0000263

- Difficulty date: May 18, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANTS SMELLED SMOKE IN CABIN.  INSPECTED ALL COMPARTMENTS FOR SMOKE OR ODOR, RAN ENGINES, PACKS, AND PRESSURIZED AIRCRAFT WITH NO SMOKE OR ODOR NOTED.  MCO DID HAVE BRUSH FIRES IN AREA.
